# SDR DALA2023013000752

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 8,978 hours, 4,239 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 8115 -DIV- AIRCRAFT DIVERTED TO SMF DUE TO RIGHT ENGINE VIBE MESSAGE. CORRECTIVE ACTION: RIGHT ENGINE REPLACED.
